On \(\alpha\)-Topological Spaces

Main Article Content

Thangaraj Beaula
Christinal Gunaseeli


In this paper, we define \(\alpha\)-topological space for \(0 \leq \alpha \leq 1\). We also define $\alpha$-metric and it is  proved that it is an ascending family of real numbers.  Some basic properties of \(\alpha\)-metric spaces have also been obtained.

Article Details

How to Cite
Beaula, T. ., & Gunaseeli, C. . (2022). On \(\alpha\)-Topological Spaces. Journal of Advanced Studies in Topology, 4(1), 119–127. Retrieved from http://m-sciences.com/index.php/jast/article/view/109
Research Articles